CSN Login
Members Online: 8

SORAFENIB (BAY 43-9006)

bevsbro
Posts: 2
Joined: Aug 2004

If you have used this drug, please tell what your side effects were. My sister is using it for RCC and has developed a very sore throat. as well as hands and feet. Is this common? Thanks for your time. Bevsbro.

rgass
Posts: 2
Joined: Jul 2005

I'm presently waiing to start sorafenib and am aware that hand-foot syndrome can be one of the side effects. Don't know about the sore throat. Would suggest that you go to Google and look up hand-foot syndrome. There are also some good links to Bay 43 on Google. They list the side effects. It's apparently important that you reduce the friction on your hands and feet when on sorefenib. Hope I've been of some help.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network